Open Access
Translator Disclaimer
June, 1974 A Note on Separable Stochastic Processes
Patrick Billingsley
Ann. Probab. 2(3): 476-479 (June, 1974). DOI: 10.1214/aop/1176996662

Abstract

Some sets $L$ of sample paths have the desirable property that if there exists a process with given finite-dimensional distributions and with paths in $L$ (with probability 1), then every separable process with these finite-dimensional distributions has paths in $L$. A class of such sets is constructed.

Citation

Download Citation

Patrick Billingsley. "A Note on Separable Stochastic Processes." Ann. Probab. 2 (3) 476 - 479, June, 1974. https://doi.org/10.1214/aop/1176996662

Information

Published: June, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0286.60020
MathSciNet: MR356205
Digital Object Identifier: 10.1214/aop/1176996662

Subjects:
Primary: 60G17
Secondary: 60G05

Keywords: sample paths , Separable stochastic processes

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2 • No. 3 • June, 1974
Back to Top